MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK COMBO; ELECTRODE, ELECTROCARDIOGRAPH

PHYSIO-CONTROL, INC. - 3015876 QUIK COMBO; ELECTRODE, ELECTROCARDIOGRAPH
Catalog Number 11996-000017
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report that the electrodes of their device would not deliver defibrillation.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no report of patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer's e-mail address and phone number reported in the user report are incorrect.Therefore, it was not possible to reach out to the customer.The electrodes were disposed at the scene.The electrodes were not returned to stryker for investigation.A cause of the reported issue could not be determined.H3 other text : device not returned.

Brand Name
QUIK COMBO
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key19213191
Report Number0003015876-2024-01363
Device Sequence Number15514268
Product Code DRX
UDI-Device Identifier00883873784969
UDI-Public00883873784969
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K943301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11996-000017
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown